Hello I m 31 yrs old....had an abortion when I was 16.....never got pregnant again till december ... abortion....I therefore had an abortion done...that was 3 months ago.....ever since I ve been spotting ...
I had an abortion on feb 16. Bleed for a week, stopped for a week, then had my period. Three weeks ... hormones so I went to planned parent hood a week ago. The ultra sound showed up negative with cloudiness ...
for seizures because seems like it is happening only when my progesterone is low. Will my hormone levels ... that there is not relationship between hormones and seizure but so what will be the best explanation for what is happening ...
My wife is having a problem of harmone imbalancedue to same her periods are irregular Dr has suggested following medication 1. Tab glycomet 250 for 30 days daily one 2. Tab darin one pack of 3. Tab ...
hi doc one of my friend is suffering from harmonal imbalance. She is 25 years and due to this she ... thoroughly. They doubted first thyroid galnd malfunction but now they told its harmonal imbalance. Any advice ...
is 134. & my doc. told me 3mm kidney stone also. doc. told me hormonalimbalance also. my age is 34 yrs. (Female) now a days i m also facing a big problem of Ace that is due to hormonalimbalance. pl. help me ...
If there is a hard work done by women or due to hormonalimbalance or any other physiological issue with pregnant women there can be natural abortion possible.
Hit thanks and take Care
hormonal imbalane can lst for how many days?within how much days abortion can be done safetly.?
Hormonalimbalance usually does not get corrected by itself. If untreated, may lead to irreversible hormonalimbalance.
Abortion can be done safely up to 20 weeks of pregnancy.
Up to first 9 weeks, by Oral Medicines
Up to 12 weeks, by suction evacuation
Then up to 20 weeks, injections of Prostaglandins, which requires hospitalization.
Should be done at Authorized MTP centre & by auth Obst legally
After my medical abortion I started having my period twice a month it's been happening for 3 months now is that an effect from abortion??
It is not due to abortion as such, but due to the medications used to terminate your pregnancy. Hormonalimbalances are common following the use of the medications to terminate the pregnancy (abortion).
Consult a gynecologist.
Reply with thanks.